MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK FEMORAL-LM-RL-SZ 3; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MCK FEMORAL-LM-RL-SZ 3; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180503
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.Device not returned.
 
Event or Problem Description
Revised femur of uni pka.Case type:pka (mics).
 
Event or Problem Description
Revised femur of uni pka.Case type:pka (mics).
 
Additional Manufacturer Narrative
Update the manufacturing date and expiration date.Reported event: an event regarding loosening involving a mako femoral component was reported.The event was not confirmed.Method & results: -device evaluation and results: visual, functional, dimensional and material inspection not performed as product was not received.-medical records received and evaluation: not performed as medical records were not provided.-device history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies -complaint history review: there have been no other similar events for the lot referenced.Conclusion: an event regarding loosening involving a mako uni femoral component was reported.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.H3 other text : device not returned.

Brand Name
MCK FEMORAL-LM-RL-SZ 3
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10105422
Report Number3005985723-2020-00205
Device Sequence Number835051
Product Code NPJ
UDI-Device Identifier00848486000554
UDI-Public00848486000554
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number180503
Device Catalogue Number180503
Device Lot Number522932-M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR